Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 219, NWS Dodge City, KS

June 23, 2019Ford County, Gray County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 23, 2019, 1:28 AM CDT for Ford County, Gray County, Kansas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2019, 1:28 AM CDT (06:28 UTC)
Expired
Jun 23, 2019, 2:15 AM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Ford County, KS, Gray County, KS

The radar

The Dodge City radar (KDDC), 16 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 1:29 AM CDTTSTM WND GST 58Ensign, KS
Jun 23, 1:29 AM CDTHAIL 1Ensign, KS
Jun 23, 1:55 AM CDTHAIL 1.52 Se Ft. Dodge, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 11:26 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.5 hours before the alert went out and 311 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-314 J/kg
Mixed-layer LCL
2308 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

150 
WUUS53 KDDC 230628
SVRDDC
KSC057-069-230715-
/O.NEW.KDDC.SV.W.0219.190623T0628Z-190623T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
128 AM CDT Sun Jun 23 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Western Ford County in southwestern Kansas...
  Southeastern Gray County in southwestern Kansas...

* Until 215 AM CDT.

* At 128 AM CDT, a severe thunderstorm was located very near Ensign,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dodge City, Ensign, The Haggard Elev, Ft. Dodge and Howell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3777 10038 3791 10004 3791 10002 3756 9981
      3751 10028
TIME...MOT...LOC 0628Z 251DEG 19KT 3766 10024 

HAIL...1.25IN
WIND...60MPH
 
$$

TURNER
4 follow-up statements
571 
WWUS53 KDDC 230637
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
137 AM CDT Sun Jun 23 2019

KSC057-069-230715-
/O.CON.KDDC.SV.W.0219.000000T0000Z-190623T0715Z/
Ford KS-Gray KS-
137 AM CDT Sun Jun 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR WESTERN FORD AND EAST CENTRAL GRAY COUNTIES...

At 136 AM CDT, a severe thunderstorm was located near Ensign, moving
east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. Large 
         accumulations of hail are possible. 

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dodge City, Ensign, Ft. Dodge and Howell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3777 10038 3791 10004 3791 10002 3756 9981
      3754 10021
TIME...MOT...LOC 0636Z 263DEG 21KT 3766 10017 

HAIL...1.25IN
WIND...60MPH
 
$$

TURNER
163 
WWUS53 KDDC 230640
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
140 AM CDT Sun Jun 23 2019

KSC057-069-230715-
/O.CON.KDDC.SV.W.0219.000000T0000Z-190623T0715Z/
Ford KS-Gray KS-
140 AM CDT Sun Jun 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR WESTERN FORD AND EAST CENTRAL GRAY COUNTIES...

At 139 AM CDT, a severe thunderstorm was located near Ensign, moving
east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Emergency management. Emergency management reported quarter 
         size hail and winds near 60 mph at Ensign at 1:40 AM CDT. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dodge City, Ensign, Ft. Dodge and Howell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3777 10038 3791 10004 3791 10002 3756 9981
      3754 10021
TIME...MOT...LOC 0639Z 251DEG 19KT 3767 10015 

HAIL...1.25IN
WIND...60MPH
 
$$

TURNER
514 
WWUS53 KDDC 230648
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
148 AM CDT Sun Jun 23 2019

KSC057-069-230715-
/O.CON.KDDC.SV.W.0219.000000T0000Z-190623T0715Z/
Ford KS-Gray KS-
148 AM CDT Sun Jun 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR WESTERN FORD AND EAST CENTRAL GRAY COUNTIES...

At 147 AM CDT, a severe thunderstorm was located near Dodge City,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Emergency management. Emergency management reported quarter 
         size hail and winds to 60 mph at Ensign from this storm. 
         Large accumulations of small hail are possible. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dodge City, Ft. Dodge and Howell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3780 10030 3791 10004 3791 10002 3756 9981
      3761 10013
TIME...MOT...LOC 0647Z 248DEG 31KT 3771 10004 

HAIL...1.00IN
WIND...60MPH
 
$$

TURNER
769 
WWUS53 KDDC 230706
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
206 AM CDT Sun Jun 23 2019

KSC057-069-230715-
/O.EXP.KDDC.SV.W.0219.000000T0000Z-190623T0715Z/
Ford KS-Gray KS-
206 AM CDT Sun Jun 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FORD AND EAST CENTRAL
GRAY COUNTIES WILL EXPIRE AT 215 AM CDT...
    
The severe thunderstorm which prompted the warning will be moving 
out of the warned area. Therefore, the warning will be allowed to 
expire at 2:15 AM CDT. 

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Kansas.

LAT...LON 3780 10030 3791 10004 3791 10002 3756 9981
      3761 10013
TIME...MOT...LOC 0705Z 251DEG 19KT 3774 9993 

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:53 AM CDT, 35 minutes earlier.

Area forecast discussion, Jun 23, 12:53 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1253 AM CDT Sun Jun 23 2019

...Updated Long Term Discussion...

.SHORT TERM...(Tonight through Sunday evening)
Issued at 1147 PM CDT Sat Jun 22 2019

Ongoing thunderstorms currently across western counties of the CWA
will continue to push east throughout the early morning hours
pushing out into central and south central Kansas shortly after
sunrise. This is supported by a strong upper level trough visible
on water vapor coming out of the Colorado Rockies giving way to
southwest steering flow for these storms. This has been sparked by
a surface boundary and ample low level convergence coming out of
eastern Colorado earlier in the night and now making its way
through the western counties near the HWY 83 corridor. Large hail
and damaging winds are the main threat with up to two inches in
diameter and up to 70 mph wind gusts already being reported. The
severe threat will continue through 5am with some weakening the
further east these get moving into cooler air with not as much
shear or CAPE. Once these storms move out of the area, improving
sky conditions but still mostly cloudy through much of the day.

Morning low temperatures for Sunday will be cooler in the low 50s
to mid 60s warming up into the low 70s to low 80s during the
afternoon hours. There is another much lower threat for severe
threat late Sunday evening and into the overnight for northern and
eastern counties as the aforementioned upper level trough lifts to
the east and northeast. Winds will continue to be out of the north
to northwest not much more than 10-20 mph with a relaxed pressure
gradient in the wake of these storms behind the frontal boundary
that drapes across much of the southern part of the state,
especially into south central and southeast Kansas. Overnight low
temperatures leading into the mid week will be a nice and cool
start in the upper 40s to upper 50s west to east across the CWA.
Expect a warming and drying trend for the week into the long term
with minimal chances for storms for the peak heating hours of the
afternoon and evening.

.LONG TERM...(Monday through Saturday)
Issued at 1248 AM CDT Sun Jun 23 2019

A much quieter long term forecast with warming and drying the
story into next weekend. The aforementioned upper level trough in
the short term will push further east as a building ridge sets up
shop across the Rockies extending into western Kansas giving way
to northwest dry and warm flow due to increased confluence aloft.
Surface high pressure will build in from the north extending
across the high plains allowing for much dryer and warming
conditions. Minimal chances for thunderstorms for isolated areas
of the CWA Tuesday and Wednesday night as weak shortwaves push
across the area, but due to the northwest flow aloft, moisture
will be hard to come by to squeeze out anything significant even
if any develop.

Other than that, expect dry conditions into the weekend. Morning
low temperatures will push back up into the 60s for the entire
week with afternoon highs back into the 90s across the entire
viewing area. Mid 90s looks to be the max for the week but closer
to 100 is not out of the question for southern counties along the
Oklahoma border. No other significant weather is expected for the
long term with extended models showing more of the same summer
like weather with hot and dry conditions into the new month of
July.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1133 PM CDT Sat Jun 22 2019

Thunderstorms pushing into the western counties of the CWA that
will push across the entire area over the next few hours. These
should arrive at GCK and LBL by 07Z, DDC by 08Z, and HYS by 09Z
ending between 11-13Z respectively pushing further to the east.
Northerly winds throughout the period will MVFR ceilings in the
thunderstorm activity lifting to VFR after 12Z and scattering out
by 21Z. Another round of storms are possible once again towards
the end of the period by certainty low keeping it out for now and
will be looked at again for the next period.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  59  76  52  83 / 100  30  20   0
GCK  55  73  49  84 /  80  20  20   0
EHA  55  75  49  82 /  80  10  10   0
LBL  58  76  50  83 / 100  10  10   0
HYS  57  71  52  82 /  80  50  20  10
P28  65  84  57  84 /  90  40  20   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for KSZ046-064>066-
077>081-087>090.

&&

SHORT TERM...Lowe
LONG TERM...Lowe
AVIATION...Lowe
Hazardous weather outlook, Jun 22, 4:58 AM CDT, 20 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
458 AM CDT Sat Jun 22 2019

KSZ030-031-043>046-061>066-074>081-084>090-231000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
458 AM CDT Sat Jun 22 2019 /358 AM MDT Sat Jun 22 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Thunderstorms are expected to develop over south central Kansas
this afternoon and will likely become severe. Large hail up to or
exceeding two inches and damaging winds will be possible
especially over parts of Pratt, Barber and Comanche counties. An
isolated tornado will also be possible during the afternoon and
early evening hours. In addition, very heavy rainfall is expected
from the storms over south central Kansas which could lead to
flash flooding. See the latest Flood Watch for more information.

Farther to the west and north, showers and thunderstorms are
expected to develop over eastern Colorado and move into western
Kansas tonight. A few of these storms could become severe with
quarter size hail and gusty winds.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Elevated risk
* Excessive heat: Limited risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Days 2-7 Discussion
-------------------

There will be a marginal to slight risk for severe thunderstorms
mainly east of a Larned to Ashland line Sunday afternoon and
evening. Any storms that develop could produce large hail and
damaging winds.

Days 2-7 Hazards
----------------
* Sunday
  - Lightning: Limited risk
  - Severe thunderstorm: Elevated risk

* Monday
  - Lightning: Limited risk

* Tuesday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Wednesday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk

* Thursday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Friday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter reports for hail and high winds may be needed after 4 pm
across south central Kansas and later in the evening elsewhere
across central and southwest Kansas.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Jun 23, 12:36 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1236 AM CDT Sun Jun 23 2019

KSZ062-063-076-077-230630-
Gray KS-Finney KS-Kearny KS-Haskell KS-
1236 AM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KEARNY...
SOUTHWESTERN FINNEY...WEST CENTRAL GRAY AND NORTHERN HASKELL COUNTIES
UNTIL 130 AM CDT...

At 1236 AM CDT, Doppler radar was tracking a strong thunderstorm near
Plymell, moving northeast at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Garden City, Holcomb and Plymell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Kansas.

LAT...LON 3767 10106 3791 10116 3812 10083 3773 10061
TIME...MOT...LOC 0536Z 245DEG 25KT 3783 10099

TURNER
Special weather statement, Jun 23, 12:52 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1252 AM CDT Sun Jun 23 2019

KSZ076-085>087-230645-
Seward KS-Meade KS-Stevens KS-Haskell KS-
1252 AM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SEWARD...SOUTHWESTERN MEADE...
NORTHEASTERN STEVENS AND SOUTHEASTERN HASKELL COUNTIES UNTIL 145 AM
CDT...

At 1252 AM CDT, Doppler radar was tracking a strong thunderstorm near
Woods, moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Liberal, Kismet, Woods, Hayne and Cave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Kansas.

LAT...LON 3704 10110 3735 10117 3747 10074 3703 10058
TIME...MOT...LOC 0552Z 259DEG 25KT 3723 10105

TURNER
Local storm report, Jun 23, 1:04 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
104 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             9 SSE PLYMELL           37.70N 100.78W
06/23/2019  E0.70 INCH       HASKELL            KS   PUBLIC

&&
Local storm report, Jun 23, 1:11 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
111 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             MONTEZUMA               37.60N 100.44W
06/23/2019  E1.50 INCH       GRAY               KS   EMERGENCY MNGR

&&
Local storm report, Jun 23, 1:12 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
112 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     TSTM WND GST     MONTEZUMA               37.60N 100.44W
06/23/2019  E65 MPH          GRAY               KS   EMERGENCY MNGR

&&
Special weather statement, Jun 23, 1:15 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
115 AM CDT Sun Jun 23 2019

KSZ063-064-077-230700-
Gray KS-Finney KS-Hodgeman KS-
115 AM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD...EASTERN
FINNEY...SOUTHWESTERN HODGEMAN AND NORTHERN GRAY COUNTIES UNTIL 200
AM CDT...

At 115 AM CDT, Doppler radar was tracking a strong thunderstorm near
Charleston, moving northeast at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

The Garden City Airport measured a wind gust of 51 mph at 1:08 AM
CDT.

Locations impacted include...
Pierceville, Charleston and Kalvesta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Kansas.

LAT...LON 3779 10064 3811 10082 3825 10044 3791 10016
      3791 10022 3789 10023
TIME...MOT...LOC 0615Z 241DEG 28KT 3790 10058

TURNER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:29 PM CDTSpecial Weather StatementDDCHamilton46 min
Jun 22, 10:40 PM CDTSevere Thunderstorm WarningDDCStanton50 min
Jun 22, 11:00 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton45 min
Jun 22, 11:24 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton51 min
Jun 22, 11:27 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton, Stevens48 min
Jun 22, 11:38 PM CDTSevere Thunderstorm WarningDDCMorton52 min
Jun 22, 11:48 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny, Seward, Stevens42 min
Jun 23, 12:15 AM CDTSevere Thunderstorm WarningDDCMorton, Stevens30 min
Jun 23, 12:22 AM CDTSevere Thunderstorm WarningDDCGrant, Haskell38 min
Jun 23, 12:36 AM CDTSpecial Weather StatementDDCFinney54 min
Jun 23, 12:44 AM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell46 min
Jun 23, 12:52 AM CDTSpecial Weather StatementDDCSeward53 min
Jun 23, 1:11 AM CDTSevere Thunderstorm WarningDDCFord, Gray35 min
Jun 23, 1:15 AM CDTSpecial Weather StatementDDCFinney45 min
Jun 23, 1:55 AM CDTSevere Thunderstorm WarningDDCFord, Hodgeman32 min
Jun 23, 2:13 AM CDTSpecial Weather StatementDDCEdwards47 min
Jun 23, 2:15 AM CDTSpecial Weather StatementDDCComanche45 min
Jun 23, 2:37 AM CDTAreal Flood AdvisoryDDCMeade, Seward3 hr
Jun 23, 2:45 AM CDTSpecial Weather StatementDDCEdwards45 min
Jun 23, 2:47 AM CDTSpecial Weather StatementDDCBarber13 min
Jun 23, 3:05 AM CDTSpecial Weather StatementDDCBarber55 min
Jun 23, 3:34 AM CDTSpecial Weather StatementDDCStafford41 min
Jun 23, 3:58 AM CDTAreal Flood AdvisoryDDCBarber, Comanche3 hr
Jun 23, 4:14 PM CDTSevere Thunderstorm WarningDDCTrego46 min
Jun 23, 4:53 PM CDTSevere Thunderstorm WarningDDCEllis, Trego67 min
Jun 23, 6:33 PM CDTSpecial Weather StatementDDCStevens57 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.